# SDR VNAA2019100191102

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 11,854 hours, 10,848 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 1936
- Condition: Failed
- Location: Left
- Part time: 11,206 hours, 10,153 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE STARTED FILLING THE CABIN WHILE TAXIING TO THE GATE IN CLT. THE CREW CALLED FOR FIRE TRUCKS HAD THE PASSENGERS DEPLANE THROUGH THE MAIN CABIN IN THE WEST HARDSTAND. NO INJURIES WERE REPORTED. REMOVED AND REPLACED  L/H PACK AIR CYCLE MACHINE  OPS CHECK GOOD AT THIS TIME
